# SDR REXA2014102900905

- Difficulty date: October 26, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 24,394 hours, 21,813 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK FUEL ACCESS PANEL 550HB AT WS 294.048 CUT OUT CORRODED 0.002 INCHES DEEP.  REPAIRED IAW REO 601R-57-21-030.
